# SDR NACA20020045

- Difficulty date: September 26, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 28,080 hours
- Engine: Pwa R2800CB3
- Engine time: 799 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Malfunctioned
- Location: Nr 13 Cylinder
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE NUMBER 3 ENGINE STARTED BACKFIRING.  REPLACED FRONT AND REAR SPARK PLUG ON NUMBER 13 CYLINDER.
